Why is Adderall not good for weight loss? There are lots of things that you can try to lose weight, but trying Adderall weight loss can’t be a good option. The reason is quite simple because it’s good for kidney and health as well.
This medicine comes with many side effects and trying it can get you results for a short time. If you want to lose weight fast, then make sure to follow a proper diet plan.
Adderall weight loss has many side effects on children’s health. The possible side effects include loss in appetite, inflammation, the problem in digesting food, and many more.
It also helps to cure hyperactivity disorder, but that can also be for a limited amount. Like I have mentioned about decreased appetite, and weight loss is the possible side effects of this medicine.
Furthermore, this medicine is not approved by the FDA. FDA has recently market the danger sign on this medicine and asked the people not to use it without asking the doctor.
Serious Health Warnings
This medicine comes with serious health warnings because the FDA does not approve of it. It also comes with dangerous side effects that can make you physically addicted to it. Other health warnings include sudden death and serious health issues.
If you are using this medicine, then you might have chances of having a heart attack and sudden death. This medicine also helps to lose the appetite in children and adults as well.
Massive Weight Loss in children
Adderall weight loss can cause loss of appetite in children and can also make them ill. Furthermore, it also slows down the growth in them. Poor weight gain is another side effect of this medicine.
According to different studies, Adderall was also linked with slow growth in body mass index, and it was getting worst day by day. On the other hand, children who tried this medicine were gaining more weight than those who didn’t try this drug.
Talk with your doctor
This drug is not good for health because of serious health warnings. It can cause health issues as well. If you want to use this medicine, then make sure to consult your doctor first.
You can also ask them about possible side effects and how you can manage to take this medicine. On the other hand, consult your doctor regarding the dose as overdosing can cause sudden death as well.